# SDR HEEA954349

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Assembly
- Part number: 174000103
- Condition: Button Pops
- Location: By Pass
- Part time: 267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY-PASS BUTTON POPS OUT AFTER RUNNING AIRCRAFT APPROXIMATELY 5 MINUTES.
